# SDR 96ZZZM43

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 471 - STL - DURING CLIMB, MAIN LANDING GEAR HANDLE WOULD NOT TRAVEL BEYOND ONE-THIRD OF TRAVEL.  SPOILERS WOULD NOT ARM FOR LANDING.  FOUND WIRE BUNDLE BLOCKING GEAR CONTROL LEVER.  REPOSITIONED TO CLEAR AND SECURED WIRE BUNDLE.  GEAR SWING OPERATIONS NORMAL.
